Forms representing forms and linear spaces on hypersurfaces

Julia Brandes*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

13 Citations (Scopus)

Abstract

For a given set of forms psi((1)), aEuro broken vertical bar, psi((R))aa"currency sign[t(1), aEuro broken vertical bar, t(m)] of degree d we prove a Hasse principle for representations of the shape by general forms F-(1), aEuro broken vertical bar, F((R))aa"currency sign[x(1), aEuro broken vertical bar, x(s)] of the same degree, provided that sa parts per thousand

Original languageEnglish
Pages (from-to)809-835
Number of pages27
JournalProceedings of the London Mathematical Society
Volume108
DOIs
Publication statusPublished - Apr 2014

Keywords

  • CUBIC FORMS
  • QUADRATIC-FORMS
  • VARIABLES
  • EQUATIONS
  • SYSTEMS
  • PAIRS
  • SUMS

Cite this